MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 9.5F X 90CM SGL LMN CVC CATH; LT SILICONE CVC

MEDICAL COMPONENTS, INC. 9.5F X 90CM SGL LMN CVC CATH; LT SILICONE CVC
Model Number MR28010911
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Facility reported patient was seen in interventional radiology for low flow vascular catheter exchange.The single lumen catheter needed to be replaced due to a crack within it.

Brand Name
9.5F X 90CM SGL LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9495261
Report Number2518902-2019-00080
Device Sequence Number1854147
Product Code LJS
UDI-Device Identifier00884908084276
UDI-Public884908084276
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Model NumberMR28010911
Device Catalogue NumberMR28010911
Device Lot NumberMNJC780
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;